CureZone   Log On   Join
 

Re: Effects a year after removal by nile ..... Mirena, Skyla IUD Forum

Date:   1/27/2014 9:07:07 AM ( 7 years ago ago)
Hits:   2,226
URL:   https://curezone.org/forums/fm.asp?i=2144996

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Glad to hear you've had great improvement! I'm 5 1/2 years post, and it's been a hard long road for me, but I'm feeling pretty good most of the time now. I do still get occasional symptoms, including that darn eye twitch, and a twitch in my esophagus (tripped me out at first, so close to my heart!) Drinking when I'm feeling the "Mirena yuckies" is a bad idea, and makes me feel so much worse, so I avoid it when I'm not feeling great. I still avoid caffeine. So, to answer your question, yes, it's not unusual for you to still have these issues, and they will continue to improve. Some of us take longer than others, that's all.
Thanks for posting, I hope you'll keep us updated on your progress!
-nile
 

<< Return to the standard message view

fetched in 0.48 sec, referred by curezone.org/forums/fmp.asp?i=2144996